# SDR DALA2018013100576

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 57,022 hours, 31,155 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Defective
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK TO MSP.  ON TAKE-OFF THROUGH 4000FT FROM MSP OBSERVED FLOW LIGHT ON PRESS PANEL.  NO FLOW INDICATION ON BOTH PACKS.  OPERATION OF BOTH PACKS WITH NORMAL FLOW. PERFORMED BOTH SINGLE PACK CONFIDENCE CHECKS. OPERATIONS NORMAL.  REPLACED SECOND SEGMENT CLIMB SWITCHES S1 -296 / S1-297 AND S1-486.  PRESSURIZED A/C TO 7PSI WITH LT PACK AND RT PACK.
